# SDR FDEA201007052349

- Difficulty date: July 5, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65146141
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL INNER SUPPORT BRACKETS ARE CRACKED AT 6 OCLOCK POSITION CUT OUT DAMAGED AREA. FABRICATED FRAME SECTION USING 2024T-3 .063 DIMS 6 5/8" X 2 1/4"   AND STRAP REPAIR USING 2024T-3 .071 DIMS 13 1/4" X 1 1/4" AND INSTALLED ALL REPAIR PARTS IAW SRM 54-10-3.
